# SDR 9521569307

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48088
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Condition: Cracked
- Location: Fs 357
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE FORWARD CARGO DOOR INNER AND OUTER PANS, LOWER EDGE, FS 357.  REPAIRED BOTH PANS (P/N 5910141-9,-5) PER EA 93-103393.
